UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Lusin's theorem for derivatives with respect to a continuous function

Aversa, V; Preiss, D; (1999) Lusin's theorem for derivatives with respect to a continuous function. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY , 127 (11) pp. 3229-3235. 10.1090/S0002-9939-99-05086-8.

Full text not available from this repository.
Type: Article
Title: Lusin's theorem for derivatives with respect to a continuous function
DOI: 10.1090/S0002-9939-99-05086-8
Keywords: Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, MATHEMATICS, APPLIED, relative derivatives
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/188603
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item